MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION ASCENDA; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE

MEDTRONIC NEUROMODULATION ASCENDA; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Model Number 8780
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: product id: 8637-40, serial#: (b)(4), implanted: (b)(6) 2013, product type: pump.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
On (b)(6) 2020, information was received from an healthcare professional (hcp), via a manufacturer representative (rep), regarding a patient receiving dilaudid (20 mg/ml, 4.5 mg/day) via an implantable pump for non-malignant pain and chronic low back pain.The patient had their pump replaced on the date of this report for a routine pump replacement due to the pump reaching estimated replacement indicator (eri).After disconnecting the suture-less connector of the 8780, the hcp saw some tissue in the cap and chose to replace the pump segment.There were no known external factors and no diagnostics were performed.The pump segment was replaced with a 8784 revision kit.The spinal segment of the 8780 remained in place and still in use.The issue was resolved at the time of this report.

Brand Name
ASCENDA
Common Device Name
PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
800 53rd ave ne
minneapolis MN 55421 1200
MDR Report Key9707346
Report Number3007566237-2020-00239
Device Sequence Number19701736
Product Code LKK
UDI-Device Identifier00613994555595
UDI-Public00613994555595
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P860004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2015
Device Model Number8780
Device Catalogue Number8780
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2020
Initial Report FDA Received Date02/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR